On the convergence of the extended conjugate gradient method for discrete optimal control problems (DOCP)

  • J S Apanapudor
  • FO Otunta

Abstract



One striking factor that attracts problem solvers to use particular algorithm is its convergence behavior. In this paper, the convergence of the iterates generated by the ECGM for DOCP as proposed by [14] is examined.

Journal of the Nigerian Association of Mathematical Physics Vol. 9 2005: pp. 493-500
Published
2008-05-21
Section
Articles

Journal Identifiers


eISSN: 1116-4336